# SDR SIMA200215709

- Difficulty date: June 3, 2002
- Submitted: July 26, 2002
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145108
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING INSPECTION FOUND CORROSION ON PREVIOUS REPAIR FORWARD DIGITAL.  REMOVED PREVIOUS REPAIR.  FABRICATED AND INSTALLED DOUBLER, IAW EMB SST-2906/00, AND STANDARD SRM PRACTICES.  (M)
